MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH

C.R. BARD, INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH
Model Number 231045
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that when the surgeon progressed the rirs (retrograde intrarenal surgery) procedure, found out the crumpled part on the end of sheath for proxis and also wanted to know why it occurred and mentioned that proxis had caused a severe damage to the flexible urs scope.
 
Additional Manufacturer Narrative
The reported event was unconfirmed as the device met the specifications.The access sheath was returned without the original packaging.No defects were noted on the sheath or dilator.The outer diameter of the sheath was measured and found to be 0.156", the distal inner diameter measured 0.128"; both results were within specifications.The stepped outer diameter of the dilator measured 0.126" and the tube outer diameter measured 0.121"; both readings were within specifications.A 0.038 passed through confirming clear passage.As the reported event is unconfirmed, a dhr review and label/packaging review is not required.However one was completed as the information in the entry description suggests the customer violated the ifu."warning: for single use only.Do not reuse, reprocess or resterilize.Reuse, reprocessing or resterilization may compromise the structural integrity of the device and/ or lead to device failure, which in turn, may result in patient injury, illness or death.Reuse reprocessing or re-sterilization may also create a risk of contamination of the device and/or cause patient infection or crossinfection, including, but not limited to, the transmission of infectious disease(s) from one patient to another.Contamination of the device may lead to injury, illness or death of the patient." the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
PROXIS¿ URETERAL ACCESS SHEATH
Common Device Name
URETERAL ACCESS SHEATH
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12042425
Report Number1018233-2021-03700
Device Sequence Number17019854
Product Code FED
UDI-Device Identifier00801741101694
UDI-Public(01)00801741101694
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2023
Device Model Number231045
Device Catalogue Number231045
Device Lot NumberBMEYFM17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer11/06/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown